# SDR IPXA10559763

- Difficulty date: April 21, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148N23303
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, THE REPAIR TO THE AFT PRESSURE BULKHEAD VERTICAL BEAM AT LBL 45.70 WL 215 LT SIDE ON AFT SIDE OF BULKHEAD, EO NR B757-5100-36587 REQUIRES THE REPAIR TO BE REMOVED AND REACCOMPLISHED IAW THE SRM. WHEN INSPECTING AREA SURROUNDING REPAIR AREA IAW ESR NR10-2563 4/16/10.  FOUND A DENT IN THE 148N2330-3 WEB.  REMOVED DAMAGED 148N2330-3 WEB.  FABRICATED AND INSTALLED REPLACEMENT 148N2330-3 WEB IAW ER NR 10-2563 DATED 4/30/10, SRM 51-40-02-0G, AND DWG 148N2330.
